Interpolating sequences of complex hyperplanes in the unit ball of n
Annales de l'Institut Fourier, Volume 36 (1986) no. 3, p. 167-181

A sufficient condition is given to make a sequence of hyperplanes in the complex unit ball an interpolating sequence for H , i.e. bounded holomorphic functions on the hyperplanes can be boundedly extended.

On donne une condition suffisante pour qu’une suite d’hyperplans de la boule unité complexe soit d’interpolation pour H , c’est-à-dire que des fonctions holomorphes bornées sur les hyperplans admettent une extension bornée.

On compare avec la situation pour les suites de points.

@article{AIF_1986__36_3_167_0,
     author = {Thomas, Pascal J.},
     title = {Interpolating sequences of complex hyperplanes in the unit ball of ${\mathbb {C}}^n$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {36},
     number = {3},
     year = {1986},
     pages = {167-181},
     doi = {10.5802/aif.1064},
     zbl = {0565.32007},
     mrnumber = {88c:32030},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1986__36_3_167_0}
}
Thomas, Pascal J. Interpolating sequences of complex hyperplanes in the unit ball of ${\mathbb {C}}^n$. Annales de l'Institut Fourier, Volume 36 (1986) no. 3, pp. 167-181. doi : 10.5802/aif.1064. http://www.numdam.org/item/AIF_1986__36_3_167_0/

[1] E. Amar, Extension de fonctions analytiques avec estimation, Ark. Mat., 17, no. 1 (1979). | MR 81a:46029 | Zbl 0446.32004

[2] B. Berndtsson, An L∞-estimate for the ∂-equation in the unit ball of Cn, preprint, Göteborg, 1983. | Zbl 0523.32014

[3] B. Berndtsson, Interpolating sequences for H∞ in the ball, Nederl. Akad. Wetensch. Indag. Math., 88 (1985). | MR 87a:32007 | Zbl 0588.32006

[4] L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math., 80 (1958), 921-930. | MR 22 #8129 | Zbl 0085.06504

[5] J. Garnett, Bounded Analytic Functions, Academic Press, 1981. | MR 83g:30037 | Zbl 0469.30024

[6] M. Hakim & N. Sibony, Ensembles des zéros d'une fonction holomorphe bornée dans la boule unité, Math. Ann., 260, no. 4 (1982), 469-474. | MR 83j:32001 | Zbl 0499.32006

[7] W. Rudin, Function Theory in the Unit Ball of Cn, Springer-Verlag, 1980. | MR 82i:32002 | Zbl 0495.32001

[8] H. Skoda, Valeurs au bord pour les solutions de l'opérateur d" et caractérisation des zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France, 104, no. 3 (1976), 225-299. | Numdam | MR 56 #8913 | Zbl 0351.31007

[9] N. Th. Varopoulos, Ensembles pics et ensembles d'interpolation pour les algèbres uniformes, C.R.A.S., Paris, Sér. A, 272 (1970), 866-867. | Zbl 0214.13903

[10] N. Th. Varopoulos, Sur un problème d'interpolation, C.R.A.S., Paris, Sér. A 274 (1972), 1539-1542. | Zbl 0236.41001